# SDR SWIA2024092032

- Difficulty date: July 13, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Buttstrap
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG FAIRING PANEL 194AB R/H TOP BUTTSTRAP FUSELAGE MULTIPLE AREA HAS CORROSION (MARKED)     (C-CHECK RO 9/19/2024)    COMPLIED WITH REPAIR TO THE M/C BEAM AT RBL48 BETWEEN FS826 - FS836 REF REO 670-53-42-100 REV -- 2024-08-28. COMPLIED WITH TASK CARD 51-900-1002-SKY
